# SDR DALA2024012301022

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0161423) FOUND MACHINED INTERCOSTAL CRACKED AT FLOORBOARD HOLE ON UPPER FLANGE @ STA. 344+12, BL 0, WL 208. REMOVED AND REPLACED WITH NEW INTERCOSTAL AT BSTA 344 - 360 BL0, WL 208 IAW B737 SRM 51-40-02, DWG 141A5400 REV.
